# SDR TC8A98021

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EV
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: CA51N
- Condition: Discharged
- Location: Battery Compt
- Part time: 73 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TRIP NR 1742A, AFTER ENGINE START BATTERY VOLTAGE READ ZERO.  REMOVED AND REPLACED SHIPS BATTERY, OPS CHECKS NORMAL IAW MM 24-30-1.
